I got off Depo-Provera and started to bleed again so I assumed I was on my period so me and my fiance decided to make a baby it's been 2 days and I'm bleeding?

Depo lasts awhile. The effects of the depo last sometimes upto 9 months after the last injection so you could develop irregular menses during this time and have difficulty conceiving.

Related Questions

I had my period earlier this month now I am cramping and bleeding what can it be? I was on Depo-Provera shot about two months ago my shot was due last month its going to be two months since I was suppose to get my shot

This . This is merely your body responding to a change in hormone levels. After about three months, if your regular periods have not resumed see your doctor. However, if the bleeding is heavy and persists for more than 7 days, see your doctor sooner. Take care. Read more...

I'm on the Depo-Provera shot and every time I have sex the next two days I start to bleed and I jost came off my period what does this means?

Possibly infection. Bleeding after sex is probably not related to the depo shot. Your cervix may be irritated from a vaginal or cervical infection. Some of these infections tend to flareup after sex, due to the man's semen raising the vaginal ph. See your doctor for an exam. Read more...

My next Depo-Provera shot is in ten days and I'm currently bleeding. Is this my period?

Spotting is common. Most women experience some spotting during their cycles at some point. Since you are on depo and near its 3-month cycle, this makes it more common, especially during the first few cycles. If you are sexually active, check for pregnancy. Infections, thyroid disease, and many medications can cause this as well. So, if not pregant and if it recurs/persists, consult doc. Good luck. Read more...

I've been on Depo Provera (medroxyprogesterone) for 2 months and I have been on my period for 11 days now and it won't quit. Is this normal? How can I stop the bleeding?

See your dr. It is not uncommon to bleed irregularly on Depo-provera especilly when you first start on it. You should get checked to rule out other causes. If you are considering changing to a pill or other form of birth control that should be done before the Depo shot wears off. Read more...

I got my first Depo-Provera shot on the same day my period was due I still have not gotten my period or any bleeding I am 13 days late now could I be pregnant?

No. Typically most offices will administer a pregnancy test before giving a woman the depot Provera (medroxyprogesterone) shot. It's possible that if you had sex a few days before you got the shot that you are pregnant. If worried, then consider a home pregnancy test, just to be sure. Normal for the shot to cause absence of periods entirely, though, that's a known side effect of the medication. Read more...

I've been off Depo-Provera for 7 months now and my period has been normal but I only had 4 days of very light implantation bleeding and now my period is late?

Test. Check a pregnancy test anytime if you think you are at risk to be pregnant. I'm not sure about what you refer to as implantation bleeding, that is wildly unpredictable (at best.) good luck! Read more...